MathSciNet Relay Station
MathSciNet bibliographic data
MR2891172 60H10 (26A33 34A08 60G22)
Sakthivel, R.; Revathi, P.; Anthoni, S. Marshal Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations. Nonlinear Anal. 75 (2012), no. 7, 3339–3347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement